More men will die without PSA screening, researchers contend; other experts applaud the downward trend
by llatconnors on Sun Oct 28, 2012 06:20 PM
Hi, I wondered if anyone else was having trouble with skin sensitivity. I was on cystplatin and bleomycin and can't remember the 3rd chemo but it was for Grandulosa cell tumor. It was aggressive chemo. I was on the chemo for five days straight in the hospital and would then have two weeks out patient once a week. I did this four times. I had my last treatment 2 1/2 months ago and I've been having trouble with skin sensitivity ever since. I bought a firm mattress during the middle of the treatments because I needed a new one but the firm was to much. So we switched to a medium firm/soft but I'm still having trouble. I have 3 memory foam matresses each 1 1/2 each thick on top of each other and another mattress pad over that is filled with a plush material and 2 velvety kind of blankets on top of that. I seem to find relief but then my hips and back start hurting again right at the pressure points and have to add something else to relieve it. It's gotten rediculous. Someone told me it sounded like fibromialga? I've never had all this trouble before until the chemo. Has anyone else experienced this and what did you do? I can't afford to spend more money on another mattress. I already wasted $300 on the last one. I can't tell if the mattress is really going to work until I bring it home and sleep on it and then it seems to work for a while but then I start having pain again on the hip pressure points and on my back... Thanks.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.